# SDR DALA2017060504599

- Difficulty date: June 4, 2017
- Submitted: June 9, 2017
- Operation: Air carrier
- Aircraft: N928DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53590
- Aircraft time: 43,416 hours, 28,637 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON WEB STA 389-408 X=-54 AND -60.  REPAIRED IAW SRM 51-11-01, 51-30-01, 51-30-05.
